MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Model Number 02-010-03-0320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): tibial insert cr sz 2, 9mm (cat# 02-012-49-2009 / sn# (b)(4)), fit tibial tray cemented sz 2f/2t (cat# 02-012-45-2020 / sn# (b)(4)), three peg patella 35mm (cat# 200-02-32 / sn# (b)(4)), gps implant kit v2 (cat# a10012 / sn# (b)(4)).
 
Event or Problem Description
As reported, a (b)(6) female was initially implanted on (b)(6) 2016.On (b)(6) 2019 the patient was revised due to instability.The devices were disposed of by the hospital.The patient was last known to be in stable condition following the event.All available information has been received at this time.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that as reported, a 63 y/o female was initially implanted on (b)(6) 2016.Approximately 3 years post-op, the patient was revised due to complaints of instability.The devices were disposed of by the hospital.The patient was last known to be in stable condition following the event.All available information has been received at this time.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.(d11) concomitant device(s): tibial insert cr sz 2, 9mm (cat# 02-012-49-2009 / sn# (b)(6)).Fit tibial tray cemented sz 2f/2t (cat# 02-012-45-2020 / sn# (b)(6)).Three peg patella 35mm (cat# 200-02-32 / sn# (b)(6)).Gps implant kit v2 (cat# a10012 / sn# (b)(6)).
 
Additional Manufacturer Narrative
Section h10: (d11) concomitant device(s): logic cr femoral cem, right, sz 2 (cat# 02-010-03-0320 / sn# (b)(6)).Fit tibial tray cemented sz 2f/2t (cat# 02-012-45-2020 / sn# (b)(6)).Three peg patella 35mm (cat# 200-02-32 / sn# (b)(6)).Gps implant kit v2 (cat# a10012 / sn# (b)(6)).

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9413286
Report Number1038671-2019-00593
Device Sequence Number2966406
Product Code JWH
UDI-Device Identifier10885862158093
UDI-Public10885862158093
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2022
Device Model Number02-010-03-0320
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer05/18/2020
05/18/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date05/26/2020
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR